# SDR DALA2017053004381

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 68,043 hours, 49,082 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT LIFE RAFT PRESSURE LESS THAN 3000PSI. REMOVED AND REPLACED LIFE RAFT ASSY PER AMM 25-62-02.
